Advertisement

manuscripta mathematica

, Volume 94, Issue 1, pp 75–88 | Cite as

Zeta functions and cartier divisors on singular curves over finite fields

  • W. A. Zúñiga Galindo
Article

Keywords

Zeta Function Local Ring Function Field Algebraic Curve Valuation Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Atiyah M.F., Macdonald I.G., Introduction to commutative algebra, Addison-Wesley, 1969.Google Scholar
  2. [2]
    Delgado F.,Gorenstein curves and symmetry of the semigroup of values, Manuscripta math., 336, 165–184, 1982.Google Scholar
  3. [3]
    Galkin V.,Zeta function for some one-dimensional rings, Izv. akad. Nauk. SSSR Ser. Math., 37, 3–19, 1973.zbMATHMathSciNetGoogle Scholar
  4. [4]
    Garcia A.,Semigroups associated to singular points of plane curves, J. reine. Angew. Math., 336, 165–184, 1982.zbMATHMathSciNetGoogle Scholar
  5. [5]
    Green B.,Functional equations for zeta functions of non-Gorenstein orders in global fields, Manuscripta Math. 64, 485–502, 1984.CrossRefGoogle Scholar
  6. [6]
    Hartshorne R.,Algebraic geometry, Springer-Verlag 1973.Google Scholar
  7. [7]
    Hironaka H.,On the arithmetic genera and effective genera of algebraic curves, Mem. Kyoto, 30, 177–195, 1957.zbMATHMathSciNetGoogle Scholar
  8. [8]
    Herzog J., Kunz E.,Der kanonische modul eines Cohen-Macaulay-ring, LNM 238.Google Scholar
  9. [9]
    Northcott D.,A general theory of one-dimensional local rings, Proc. Glasgow Math. Soc.,2, 159–169, 1957.MathSciNetCrossRefGoogle Scholar
  10. [10]
    Rosenlicht M.,Equivalence relations on algebraic curves, Ann. of Math., 56, 169–191, 1952.CrossRefMathSciNetGoogle Scholar
  11. [11]
    Rosenlicht M.,Generalized jacobian varieties, Ann. of Math., 59, 503–530, 1954.CrossRefMathSciNetGoogle Scholar
  12. [12]
    Serre J.P.,Algebraic groups and class fields, Springer-Verlag, 1988.Google Scholar
  13. [13]
    Stöhr K.O.,On poles of regular differentials of singular curves, Bol. Soc. Bras. Mat., 24, 105–136, 1993.zbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • W. A. Zúñiga Galindo
    • 1
    • 2
  1. 1.Escuela de MatemáticasUniversidad Industrial de Santander, A.A. 678BucaramangaColombia
  2. 2.Instituto de Matemática Pura e AplicadaRio de Janeiro-R.J.Brazil

Personalised recommendations